# SDR DXTA2016012406173

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 6,634 hours, 4,041 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 40000 FT STRONG BURNING ODOR COMING FROM COCKPIT & CABIN.  ODOR DISSIPATED ON ITS OWN AFTER APPROX 5 MINUTES.  NO EICAS MESSAGES, PACK SUPPLY TEMPS BOTH AROUND 120.  CHECKED APU OIL & SYS IS FULL.  STARTED APU & TURNED ON BLEED AIR.  OPENED ALL VENTS IN COCKPIT & CABIN, CHECKED FOR ANY ODOR AFTER 30 MINUTES OF RUNNING.  ALL SYSTEMS CHECKED GOOD IN ACFT 7 DID NOT NOTICE ANY BURNING OR UNUSUAL ODOR.  STARTED LT & RT ENGINES & CHECKED ALL SYSTEMS FOR PROPER OPERATION & ALL SYSTEMS OPERATIONS CHECKED GOOD.  RAN ENGINES FOR 15 MINUTES WITH NO EICAS MSGS & NO BURNING ODOR.
